MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 09/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the 4th of 4 (coils) reports filed associated with this event.Subject device remains implanted.
 
Event or Problem Description
The patient underwent successful stent-assisted coil embolization of an un-ruptured aneurysm located in the right middle cerebral artery (mca) bifurcation.Post-procedure the patient was assessed having a modified ranking scale (mrs) of 0.At two months follow-up visit, the patient was assessed having a mrs of 0.It was reported that 6 months follow-up post the index procedure, the patient experienced headache.The headache was reported as ongoing and medication (unknown type and dose) was administered.According to the physician, the headache was possibly related to the procedure and to the stent.However it is unknown if the headache was related to the implanted coils (subject devices).At the 6 months follow-up the patient was also assessed having a nihss and mrs of 0.No further information is available.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.However, headache is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.This is the fourth of 5 reports filed associated with this event.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2 MM X 3 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6870328
Report Number3008881809-2017-00331
Device Sequence Number636553
Product Code HCG
UDI-Device Identifier07613252600312
UDI-Public(01)07613252600312(17)180331(10)18821242
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberM0035442030
Device Catalogue NumberM0035442030
Device Lot Number18821242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 NEUROFORM ATLAS STENT (STRYKER); 3 TARGET COILS (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR